Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Jabrayilova Afat Nadir gizi
Veb-site    
Place of birth Baku 
Date of birth 01.08.1963 
Education Baku State University 
Scientific degree Doctor of Philosophy in Physics and Mathematics
Title docent 
Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name

 

01.01.01

Math. analysis

Investigation of spectral properties of some classes of linear operators
Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases

34

 

14 

Number of patents and certificates of authorship  
Staff training:     

-         number of  PhD

 
Basic scientific achievements Studied the muetiple completeness of eigen and associated elements of an operator-dependent bundle. 
Names of scientific works
  1. Jebrayilova A.N., Bilalov B.T."On bases from subspaces." Proc.of IMM of NASA.-2006.-vol.XXV (XXXIII).-p.17-20
  2. Джабраилова A.H., Билалов Б.Т. "Близкие базисы из подпространств." Тез.конф.по математике и механике посвящ.70-летию со дня рожд.проф. А.Д.Гаджиева.-ИММ.-Б.,2007.-с.45
  3. Джабраилова A.H., Велиев С.Г. " Близкие базисы из подпространств." Xəbərlər / Naxçıvan müəl.inst-tu.- 2007.- № 3(11).- p.53-63.
  4. Jebrayilova A.N., Bilalov B.T. " On continuation of bounded operators." Trans.of NAS of Azerb.ser.of phys.techn.& math.sci.-2008.-vol.XXVIII, № 4.Math.& Mech.-p.37-42.
  5. Jebrayilova A.N., Veliyev S.G. " On continuation of bounded operators." Abstr.of the 3-rd Congress of the World Math.Soc.of Turkic Countries Almaty, June 30-July 4, 2009.- p.143.
  6. Джабраилова A.H., Исмаилов М.И. " Об обобщениях бесселевых и гильбертовых систем в банаховых пространствах." Мат.конф., посвящ.100-летнему юбилею акад.З.И. Халилова / Баку- 2011.- с.181-184.
  7. Jebrayilova A.N., Ismailov M.I. " b- bases in Banach spaces." Proc.of IMM of NAS of Azerb.- 2011, vol.XXXV (XLIII).-     p.53
  8. Jebrayilova A.N., Ismailov M.I. " On vector-valued analogy of Riesz-Fisher, Hardy and Littlewood theorems." Int.Journal of Math. Analysis.- 2012, vol.6, No.5..- p.2467-2472.
  9. Джабраилова A.H., Исмаилов М.И. " Об одном обобщении неравенства Рисса- Фишера." Abstr.of conf. «Theory of Approximation of Functions and its Applications»- 2012, Ukraine, dedicated to the 70th. anniv.prof. A.I.Stepanets, may 28- june 3.- стр.50- 51
  10. On  -frames and conjgate systems in Banach spaces. Sahand Communications in Mathematical Analysis( SCMA),vol1, N2(2014),p.p.19-29(İran) Ismailov M.I.
  11. Spektral Problems of Multiparameter Sysem of Operators with two Parameters. Open Science Journal of Mathematics and Application,vol.3,N2(2015),p.p 34-38. Dzhabarzadeh R.
  12. Multiparameter system of Operators with two parameters in finite dimensional spaces. Pure and Applied Mathematics Journal,vol 4, N4-1,2015,p.p.1-4. Dzhabarzadeh R
  13. Джаббарзаде Р.М.,Джабраилова А.Н.  О разложении со скобками по собственным и присоединенным векторам многопараметрической системы операторов в гилбертовом пространстве. Евразийское научное  объединение №4(16), Москва,апрелб 2016,стр.1-4
Membership with international and foreign scientific organizations  
Pedagogical activity From 2006 Baku State University faculty of “Applied math. and economical cybernetics”. 
Other activities  
Awards and prizes  
Main place of work and its address

Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9

Position Senior research associate 
Office phone (+994 12) 5393924 
Mobile  
Home phone  
Fax  
E-mail afet.cebrayilova@mail.ru